Journal of the Mathematical Society of Japan

A certain Galois action on nearly holomorphic modular forms with respect to a unitary group in three variables

Atsuo YAMAUCHI

Full-text: Open access

Abstract

In this paper we will consider Fourier-Jacobi expansions of nearly holomorphic modular forms on SU(2,1), whose coefficients are nearly holomorphic theta functions, and will construct a certain Galois action on them.

Article information

Source
J. Math. Soc. Japan, Volume 55, Number 4 (2003), 995-1031.

Dates
First available in Project Euclid: 3 October 2007

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1191418761

Digital Object Identifier
doi:10.2969/jmsj/1191418761

Mathematical Reviews number (MathSciNet)
MR2003757

Zentralblatt MATH identifier
1161.11338

Subjects
Primary: 11F37: Forms of half-integer weight; nonholomorphic modular forms
Secondary: 11F30: Fourier coefficients of automorphic forms

Keywords
Unitary group nearly holomorphic modular form Fourier-Jacobi expansion Galois action

Citation

YAMAUCHI, Atsuo. A certain Galois action on nearly holomorphic modular forms with respect to a unitary group in three variables. J. Math. Soc. Japan 55 (2003), no. 4, 995--1031. doi:10.2969/jmsj/1191418761. https://projecteuclid.org/euclid.jmsj/1191418761


Export citation